Ask a doctor

Radiesse Injected 12hrs Ago in Lips And Their Shape Is Awful, Is It Swelling? (photo)

I've used Juvederm multiple times up to 2yrs ago. But needed upper lip filled in at the corners. I used a diffrent doctor than previousy. I was unaware until AFTER that Radiesse was used. When I smile I look like "the joker". I understand she filled along the outter lip line from corner to half up my lip. The area above my upper lip looks filled more than the lip or corners. Could this be swelling? I have 2 bruises on each side right above the corners. I'm concerned about lumps. It's been 12hrs.

Doctor Answers (1)

Swelling after Radiesse.

+1

This may absolutely be swelling. It may take two weeks to fully settle down. While I don't recommend Radiesse in the lips, please give it  some time to settle down.   From your photos I think you will look great once the swelling subsides.   


Sacramento Dermatologic Surgeon
5.0 out of 5 stars 4 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.